# SDR ABXA030283

- Difficulty date: July 11, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- Aircraft time: 83,542 hours, 26,628 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 5641032
- Part serial: 225
- Condition: Lack Of Lube
- Location: Cockpit
- Part time: 248 hours, 208 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ENGINEER'S SEAT FELL VERTICALLY, WOULD NOT STAY IN SELECTED VERTICAL POSITION IN TURBULENCE.  CLEANED AND LUBRICATED FLIGHT ENGINEER'S VERTICAL ADJUST ON SEAT.  OPS CHECKED GOOD IAW DC8 MM 25-00-00.
